Log in
BASHH
9,952 members1,642 posts

Only one period after starting mini pill

Hi!

I'm new here, but I'd like to ask for some advice regarding the POP. I've changed from a combined pill to a progesterone only pill, and the week after I started a pack I got my regular period, which wasn't light nor heavy. This period was about a month ago, should I have another one now? I have been taking the pills every morning around the same time, so that should be fine.

I have read that periods can stop with this pill, I just thought that might be after a few months of taking it.

So, should I be worried that I haven't had a period since my first period after starting a progesterone only pill? Your advice is much appreciated, any good or bad experiences are welcome.

7 Replies
oldestnewest

Don’t worry, this is normal. Lots of women have no bleeds or irregular bleeds with the progesterone only pill. They aren’t true “periods” as your normal cycle is being over-ridden by the contraception

Reply

Thank you!!

Reply

Hi, I’m on the mini pill since August and I have had no periods. I was told this can happen in the mini pill 🙂

Reply

Thanks for replying and easing my mind! How do you know you're not pregnant, though? That's kind of freaking me out.

Reply

It kind of freaked be out too to be honest. I do use other protection, but I’m not sure how I would know haha. I’m sure that doesn’t bring any reassurance. I just use other protection just to be safe! But I take my pill at exactly the same time everyday (I set an alarm) and I suppose I just trust the pill.

Reply

Same! I have read that there's actually no reason to be worried when you take the pill correctly, suppose I'll just have to trust that!

Reply

Can you take this pill to regulate your periods? Which brand do you use?

Reply

You may also like...